News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Sexually Transmitted Diseases

Question: abdominal pain, sore vagina


 mmc1358 - Sun Nov 04, 2007 2:46 pm

I'm a 20 year old female. I went to the doctor back in Sept, because I found out my ex boyfriend had and infection and I started feeling like my vagina was sore. I told the doctor the symptoms I was having and that my ex had an infection. She tested me for chlamydia, gonorrhea, and trichomoniasis, which all came back negative. Since the results wouldnt have come in until a week later she put me on antibotics for all 3. After finishing the antibotics, I felt fine for about a week then it all came back. I went back to the doctor (and thats when she told me everything came back negative) and explained my symptoms and told her I recently starting having vaginal discharge which was white and clumpy. She said that its probably a yeast infection and I got more medicine for that (she didn't do any tests or anything). While doing the whole monistat thing, I drank alcohol on 2 different occasions. I told my mom the problems I was having and she said that since I drank the medicine wouldn't work. I tried it again, and now I'm having abdominal pains every now and then. The only thing I could find out about my ex boyfriends infection was that it started with an "o". His mother is a nurse, and told me that she doesnt think that I could have gotten that from him. I made an appt. with a different doctor, but its not till late november. So Please help me figure out whats wrong with me!
 Dr. Chan Lowe - Wed Nov 07, 2007 9:38 pm

User avatar Hi Mmc1358,

To my knowledge there is no interaction between miconazole (the medicine in monistat) and ethanol. It should still be effective if alcohol is taken.

There are many possible causes of abdominal pain, including viral infections, GI tract irritation and gynecological causes. It sounds like you have been appropriately treated for STD's so it is less likely to be this. (I can't come up with what the infection starting with an "o" would be.)

Follow up with your doctor will be important.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here